# SDR SIMA972132

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011494500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAF - FLT 4070 - CREW REPORTED SMELL OF CHLORINE AND SMOKE IN COCKPIT AND CAINB THERE FORE CREW DIVERTED INTO LAF AND DECLARED AN EMERGENCY LANDING IN LAF.  CREW LANDED SAFELY.  MAINTENANCE GROUND RAN A/C AND INSPECTED AV RACKS AND FOUND NO DEFECTS.  COULD NOT DUPLICATE CHLORINE SMELL BUT DI DETECT ELECTRICAL SMOKE AND SMELL FROM NR 1 RECIRCULATION FAN, ISSUED MEL AND AIRCRAFT WAS RETURNED TO SERVICE.  RAI'D NR 1 RECIRCULATION FAN IAW JIC 21-22-21 AND PERFORMED OPS CHECK SATISFACTORILY.  CLEARED MEL AND RETURNED AIRCRAFT TO SERVICE.  (M)
